# SDR 2010FA0000958

- Difficulty date: August 11, 2010
- Submitted: September 9, 2010
- Operation: General aviation
- Aircraft: N9543P
- Make and model: Cessna 172R
- Aircraft serial: 17280644
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 051348811
- Condition: Cracked
- Location: Fuselage
- Part time: 8,550 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON UPPER FWD SECTION OF THE LT BULKHEAD ASSY, WHERE BULKHEAD ATTACHES TO FIREWALL.  DIRECTLY UNDER THE PILOTS RUDDER PEDALS.  CRACK DISCOVERED DURING A 100 HR INSPECTION.
